# SDR FDEA202311081844

- Difficulty date: November 8, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28164
- Aircraft time: 72,426 hours, 24,880 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: 143N61004
- Part serial: 00633
- Condition: Cracked
- Location: R2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR HAS DAMAGE ABOVE THE UPPER HINGE CUTOUT REPAIRED R2 DOOR, UPPER HINGE CUTOUT IAW B757 SRM 52-10-02-2R, FIGURE 201, REPAIR 1.
